# SDR 2002UALA01841

- Difficulty date: December 6, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N392UA
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Aircraft time: 36,659 hours, 25,743 cycles
- Engine: Ge CFM56*
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic System
- Condition: Contaminated
- Location: B System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD WHEN RIGHT HAND LEADING EDGE DEVICES FAILED TO RETRACT AFTER TAKEOFF.  PRIOR TO THE ABOVE INCIDENT, AIRCRAFT HAD TOTAL B SYS HYDRAULIC LOSS, CYCLED ALL CONTROLS THROUGH SEVERAL CYCLES TO ELIMINATE ANY AIR IN SYS.  NO PHYSICAL OR INDICATION PROBLEMS NOTED IN SLAT OR FLAP SYSTEM.  SYSTEM OPERATES NORMAL.
